# SDR DL757030204

- Difficulty date: February 28, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 58,226 hours, 31,753 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE LEFT DOOR EMERGENCY FLASHLIGHT NOT WORKING.  REPLACED FLASHLIGHT ASSY.
